# SDR DL72S953519

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 328
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, AFT EMERGENCY EXIT LIGHT OVER F/A SEAT INOP.  RELAMPED LIGHT, OPERATION NORMAL.
